# SDR R61A201503230221

- Difficulty date: March 23, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nipple
- Part number: MS24392012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT MOST REAR FUSELAGE DRAIN TUBE NIPPLE AND NUT ARE CORRODED.  MAINTENANCE R & R AFT MOST REAR FUSELAGE DRAIN TUBE NIPPLE AND NUT IAW AMM 53-05-73.
